| Model Number |
2P56-22 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The account generated (b)(6) architect ldh that repeated lower.A patient sample generated architect ldh of (b)(6) that repeated (b)(6).The account ldh normal expected range is 162 to 243 u/l.No specific patient information was provided.No impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The investigation included review of complaint activity, trending reports, device history records and labeling.Return testing was not completed as returns were not available.The customer retested the sample and generated the expected lower normal results.Additionally, the customer's quality controls were in range indicating the assay was performing as expected.Review of complaint and trending data did not identify any issues or trends.Device history records for the complaint lot were reviewed and did not identify any issues related to the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on this investigation, no systemic issue or deficiency was identified for the architect ldh reagent lot.